MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 10MM/130 DEG TI CANN TFNA 170MM - STERILE; ROD,FIXATION,INTRAMEDULLARY

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 10MM/130 DEG TI CANN TFNA 170MM - STERILE; ROD,FIXATION,INTRAMEDULLARY
Model Number 04.037.042S
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Unspecified Tissue Injury (4559)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device history lot: manufacturing location: (b)(4), manufacturing date: dec 27, 2019, expiration date: nov 30, 2029, part number: 04.037.042s, 10mm/130 deg ti cann tfna 170mm ¿ sterile, lot number: 32p2099 (sterile).Production order traveler met all inspection acceptance criteria.Inspection sheet, in process / inspect dimensional / final, (b)(4) rev e met all inspection acceptance criteria.Inspection sheet, tfna assembly inspection, (b)(4) rev b met all inspection acceptance criteria.Packaging label log (pll) lppf rev e, lmd rev b was reviewed and determined to be conforming.Packaging bom was reviewed and determined to be conforming with no deviations to normal packaging identified.Scn (b)(4) supplied by (b)(4) was reviewed and determined to be conforming.This lot met all dimensional, visual, sterility and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.Component part(s) reviewed: part number: 04.037.912.3, tfna lock drive, lot number: 22p0065.Production order traveler met all inspection acceptance criteria.Inspection sheet (b)(4) rev e met all inspection acceptance criteria.Part number: 04.037.912.4, wave spring, shim ended, lot number: 17p1876.Work order traveler met all inspection acceptance criteria.Inspection sheet, incoming final inspection, (b)(4) rev b met all inspection acceptance criteria.Material certification and certificate of conformance and quality history card supplied by (b)(4) dated 18-oct-2019 were reviewed and determined to be conforming.Part number: 04.037.942.2, lock prong, 130 degree, tfna, lot number: 20p2115.Production order traveler met all inspection acceptance criteria.Part number: 21127, timoagri16.00 bp80, lot number: 12l7941.(b)(4) was initiated at incoming inspection due to an out of tolerance od.The lot was 100% sorted for this dimension.The result of the sort was two pieces determined to be out of specification.These two parts were dispositioned rtv and the remainder of the lot was released from hold.Inspection instruction reflected the nonconformance.Certificate of analysis supplied by (b)(4).Dated 17-jun-2019 was reviewed and determined to be conforming.Lot summary report dated 14-nov-2019 met all inspection acceptance criteria.Raw material receiving / putaway checklist met all inspection acceptance criteria.Device history review: this lot met all dimensional, visual, sterility and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on unknown date, the trochanteric fixation nail-advanced (tfna) was broken at the helical blade junction.The implant was originally placed in (b)(6) of 2020.Revision surgery will take place on an unknown date.There is no further information available.Concomitant device reported: tfna helical blade (part# 04.038.405; lot# unknown; quantity: 1) locking screw (part# 04.005.524; lot# unknown; quantity: unknown).This report is for 1 10mm/130 deg ti cann tfna 170mm - sterile.This is report 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: investigation summary: customer quality investigation: the complaint device was not received for investigation.The following investigation is based on the image(s) provided.The image(s) was reviewed, and the complaint condition could be confirmed, the nail was broken through the walls of the helical blade opening of the nail.Since the device was not returned, a dimensional inspection and a functional test were not able to be performed.A definitive assignable root cause could not be determined based on the provided information.During the investigation no product design issues or discrepancies were observed (based on the images) that may have contributed to the complaint condition.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Device history lot manufacturing location: monument manufacturing date: dec 27, 2019; expiration date: nov 30, 2029; part number: 04.037.042s, 10mm/130 deg ti cann tfna 170mm ¿ sterile; lot number: 32p2099 (sterile); lot quantity: 6.Production order traveler met all inspection acceptance criteria.Inspection sheet, in process / inspect dimensional / final, ns071480 rev e met all inspection acceptance criteria.Inspection sheet, tfna assembly inspection, ns067861 rev b met all inspection acceptance criteria.Packaging label log (pll) lppf rev e, lmd rev b was reviewed and determined to be conforming.Packaging bom was reviewed and determined to be conforming with no deviations to normal packaging identified.Scn 17028 supplied by ees (albuquerque) was reviewed and determined to be conforming.This lot met all dimensional, visual, sterility and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.Component part(s) reviewed: part number: 04.037.912.3, tfna lock drive lot number: 22p0065 lot quantity: 200 production order traveler met all inspection acceptance criteria.Inspection sheet ns062925 rev e met all inspection acceptance criteria.Part number: 04.037.912.4, wave spring, shim ended lot number: 17p1876 lot quantity: 1,000 work order traveler met all inspection acceptance criteria.Inspection sheet, incoming final inspection, ns062851 rev b met all inspection acceptance criteria.Material certification and certificate of conformance and quality history card supplied by smalley dated 18-oct-2019 were reviewed and determined to be conforming.Part number: 04.037.942.2, lock prong, 130 degree, tfna ; lot number: 20p2115; lot quantity: 96; production order traveler met all inspection acceptance criteria.Part number: 21127, timoagri16.00 bp80; lot number: 12l7941; lot quantity: 2,685 lbs.Nr-0128760 was initiated at incoming inspection due to an out of tolerance od.The lot was 100% sorted for this dimension.The result of the sort was two pieces determined to be out of specification.These two parts were dispositioned rtv and the remainder of the lot was released from hold.Inspection instruction reflected the nonconformance.Certificate of analysis supplied by metalwerks, inc.Dated jun 17, 2019 was reviewed and determined to be conforming.Lot summary report dated nov 14, 2019 met all inspection acceptance criteria.Raw material receiving / putaway checklist met all inspection acceptance criteria.Device history review.Dec 09, 2020: dhr reviewed.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
10MM/130 DEG TI CANN TFNA 170MM - STERILE
Common Device Name
ROD,FIXATION,INTRAMEDULLARY
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key11032340
Report Number2939274-2020-05638
Device Sequence Number2692012
Product Code HSB
UDI-Device Identifier10886982095985
UDI-Public(01)10886982095985
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K160167
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number04.037.042S
Device Catalogue Number04.037.042S
Device Lot Number32P2099
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/23/2020
Supplement Date Received by Manufacturer12/29/2020
Initial Report FDA Received Date12/17/2020
Supplement Report FDA Received Date01/13/2021
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
5.0MM TI LOCKING SCREW W/T25 STARDRIVE 34MM; TFNA FENESTRATED HELICAL BLADE 105MM; 5.0MM TI LOCKING SCREW W/T25 STARDRIVE 34MM; TFNA FENESTRATED HELICAL BLADE 105MM
Outcome Attributed to Adverse Event Required Intervention;